# SDR VNAA0510014

- Difficulty date: October 17, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 2,875 hours, 2,895 cycles
- Engine: Ge CF343B1
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6225027101
- Part serial: 1C7NY
- Condition: Failed
- Location: Elevator
- Part time: 2,875 hours, 2,895 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED STAB TRIM MOVEMENT WITHOUT PILOT INPUT IN FLIGHT.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE FOUND A FAILED AUTOPILOT ELEVATOR SERVO.  THE SERVO WAS REMOVED & REPLACED IAW CRJ200 AMM 22-11-24-000(400)-801.  OPERATIONAL TESTS OF AUTOPILOT & STAB TRIM SYSTEMS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
